# SDR ASAA2025031757367

- Difficulty date: March 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 41,957 hours, 13,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 947.5 FLOOR BEAM LBL 51 HAS AREA OF CORROSION. GROUNDED - YES. REMOVED INTERCOSTAL IAW B737-900ER SRM 51-40-02. CHECKED LIMITS AND FOUND OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1, MATERIAL LOSS .049 ORIGINAL 0.215, MAX ALLOWED IS .021, LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-900ER SRM 51-40-05 AND PER BAC DWG#147A5650 REV B. INSTALLED INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND PER BAC DWG# 147A5650 REV B REMOVED DOT JPD#302.
